# SDR QXEA200500272

- Difficulty date: February 10, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND WING, INBOARD FLAP, LOWER SURFACE HAS PITTING AND DENTS.  REPAIRED IAW CRJ700 SRM 57-52-01-101-001-A01 AND SRM 51-12-00-001-001-A01.
